Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On redundancy of powers and the moment problem

Author: David S. Greenstein
Journal: Proc. Amer. Math. Soc. 13 (1962), 625-630
MSC: Primary 30.36
MathSciNet review: 0137826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] D. S. Greenstein, Derivative manifolds and Taylor series in the mean, Trans. Amer. Math. Soc. 90 (1959), 312-322. MR 0104103 (21:2865)
  • [3] R. Nevanlinna, Asymptotische Entwickelungen beschränkter Funktionen und das Stieltjessche Momentenproblem, Ann. Acad. Sci. Fenn. (A) 18 (1922).
  • [4] M. Riesz, Sur le problème des moments et sur le théorème de Parseval correspondant, Acta Sci. Math. Szeged 1 (1922-23), 209-225.
  • [5] J. A. Shohat and J. D. Tamarkin, The problem of moments, Math. Surveys No. 1, Amer. Math. Soc., Providence, R. I., 1943 and 1950. MR 0008438 (5:5c)
  • [6] F. M. Wright, On the backward extension of positive definite Hamburger moment sequences, Proc. Amer. Math. Soc. 7 (1956), 413-422. MR 0080175 (18:204f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.36

Retrieve articles in all journals with MSC: 30.36

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society